Sep 1, 2000
Is there any treatment for this awful Benign Faciculation Syndrome. This thing is about to drive me nuts. I twitching and faciculations all over my body whenever I am resting or after I exercise. I've tried cutting out the caffeine, changing my diet and now I'm on prozac. I've had blood work and all sorts of test. Please help me!
| Response from Dr. Pavia
This is a neurologic problem involving abnormal signals at the motor endplates of the muscles. None of us are neurologists, so we are probably not expert enough. You need to find a neurologist with an interest in neuromuscular disorders. S/he can confirm the diagnosis (very important) and work through a variety of possible treatments.
Andrew T. Pavia
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Psoriasis After Eating Food Made By Someone With HIV Worried I Have HIV
- Rectal Bleeding After Touching Vaginal Secretions Worried I Have HIV
- Swollen Lymph Glands After Sex With Stripper Condom Broke Worried I Have HIV
- Swollen Lymph Nodes After Sex With Hooker Worried I Have HIV
- Vomiting After Drinking Water Worried I Have HIV
- Can Genital Warts Cause Cancer?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.